# SDR VNAA202201029996

- Difficulty date: December 17, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE FLANGE AT F.S. 310 BETWEEN STGR 26R AND 24R IS CORRODED. CORRECTIVE ACTION: REMOVED AND DAMAGE AND REPAIRED THE FALSE FLANGE (P/N S1710-3) I/A/W BOMBARDIER REO 670-21-1281 REV. -- DATED 2016-04-11.
